# SDR HNAA2016010400001

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N941
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 65,529 hours, 73,747 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Tru
- Part number: 28VS20044DH
- Part serial: 602
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT AC BUSS CAUTION LIGHT ILLUMINATED.  FOLLOWING C/L'S ILL. R TRU, R ELEVATOR HORN HEAT, AND RT STALL WARNING, MAINTENANCE GROUND RAN ACFT.
